# SDR UIEA2019122436137

- Difficulty date: December 20, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,215 hours, 23,192 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO DET 1 INOPERATIVE.  LOWER CARGO COMPARTMENT FIRE DETECTION SYSTEMS,  FWD AND AFT, DETECTORS.  PERFORMED OPS TESTED IAW TASK 25-16-00-715-001. SMOKE DETECTION SYS TESTED NORMAL. MESSAGE CLEARED.
